Weak and strong convergence theorems for widely more generalized hybrid mappings in Hilbert spaces (JNCA)
Volume 14
Number 4
pp. 795-805
Weak and strong convergence theorems for widely more generalized hybrid mappings in Hilbert spaces
Mayumi Hojo
Key words
Mathematices Subject Classification
Fixed point, Hilbert space, mean, strongly asymptotically invariant sequence, strong convergence, weak convergence, widely more generalized hybrid mapping
Primary 47H10; Secondary 47H05
ONLINE SUBSCRIPTION (Download)
Copyright© 2013 Yokohama Publishers
For Editor
For Authors